# SDR CA110516017

- Difficulty date: May 10, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil System
- Condition: Low Pressure
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) OIL PRESSURE LOSS/IFSD DURING CRUISE AT FL240, THE CREW HAD TO SHUT THE RIGHT ENGINE DOWN DUE TO LOW OIL PRESSURE.  THE ACFT WAS DIVERTED FOR A SAFE SINGLE ENGINE LANDING.  SEVERAL FAULT CODES WERE RECORDED DURING THE EVENT, INCLUDING TURBOMACHINE CHIP DETECTOR CIRCUIT COMPLETION.  THE ENGINE WILL BE REMOVED.
